Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extreme and exposed points of spaces of integral polynomials

Authors: Christopher Boyd and Silvia Lassalle
Journal: Proc. Amer. Math. Soc. 138 (2010), 1415-1420
MSC (2010): Primary 46G25; Secondary 46B04
Published electronically: November 3, 2009
MathSciNet review: 2578533
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ E$ is a real Banach space such that $ E'$ has the approximation property and such that $ \ell_1\not\hookrightarrow {\widehat \bigotimes_{n,s,\epsilon}} E$, then the set of extreme points of the unit ball of $ \mathcal{P}_I(^nE)$ is equal to $ \{\pm\phi^n\colon \phi\in E',\Vert\phi\Vert=1\}$. Under the additional assumption that $ E'$ has a countable norming set, we see that the set of exposed points of the unit ball of $ \mathcal{P}_I(^nE)$ is also equal to $ \{\pm\phi^n\colon \phi\in E',\Vert\phi\Vert=1\}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46G25, 46B04

Retrieve articles in all journals with MSC (2010): 46G25, 46B04

Additional Information

Christopher Boyd
Affiliation: School of Mathematical Sciences, University College Dublin, Belfield, Dublin 4, Ireland

Silvia Lassalle
Affiliation: Departamento de Matemática, Pab. I – Cuidad Universitaria (FCEN), Universidad de Buenos Aires, (1428) Buenos Aires, Argentina

Keywords: Integral polynomials, exposed points, extreme points
Received by editor(s): February 3, 2009
Received by editor(s) in revised form: August 11, 2009
Published electronically: November 3, 2009
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia